Posts Tagged ‘allergic reaction’

Allergic to Medicines

Wednesday, December 2nd, 2009

Itching or shortness of breath after taking a medication may indicate a drug allergy. With known allergies, or if signs of allergy occur, one should therefore talk with your doctor or pharmacist. Responsibility are often the auxiliaries such as preservatives or fillers. Often the switch will help to another preparation. The pharmacist can be found through a database search often another product that works without the allergy trigger.
The typical symptoms of drug allergy manifested in the skin and mucous membranes. These include skin redness, rashes and itching, as well as respiratory or circulatory problems. For such an allergic reaction even small amounts ranging from the triggering substance. Clarity on individual Allergies You only get a allergy test, which may make the doctor. (more…)

Find Health & Nursing Advices